Arkiv for Matematik, 1971, Volume 9

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (19 articles)

Issue 1

[1] Some remarks on the value distribution of meromorphic functions

Sakari Toppila Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.332332

Arkiv for Matematik, 9, (1), 1-9, 1970.5
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Estimates for the Fourier transform of the characteristic function of a convex set

Ingvar Svensson Department of mathematics, University of Lund

TBD mathscidoc:1701.332333

Arkiv for Matematik, 9, (1), 11-22, 1970.2
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the spectral synthesis problem for (n-l)-dimensional subsets of$R$^{$n$},$n$≥2

Yngve Domar Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332334

Arkiv for Matematik, 9, (1), 23-37, 1970.11
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 180 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Holomorphic convexity and analytic structures in Banach algebras

Jan-Erik Björk Department of Mathematics, Institut Mittag-Leffler and University of Stockholm

TBD mathscidoc:1701.332335

Arkiv for Matematik, 9, (1), 39-54, 1970.11
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 49 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Cohomology of operator algebras II. Extended cobounding and the hyperfinite case

Richard V. Kadison Department of Mathematics Philadelphia, University of Pennsylvania John R. Ringrose Department of Mathematics Philadelphia, University of Pennsylvania

TBD mathscidoc:1701.332336

Arkiv for Matematik, 9, (1), 55-63, 1970.10
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Convergence almost everywhere of certain singular integrals and multiple Fourier series

Per Sjölin Institut Mittag-Leffler, Auravägen 17, Djursholm, Sweden

TBD mathscidoc:1701.332337

Arkiv for Matematik, 9, (1), 65-90, 1970.11
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Cited by 102 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Comparison theorems for a generalized modulus of continuity

Jan Boman Department of Mathematics, University of Stockholm Harold S. Shapiro Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332338

Arkiv for Matematik, 9, (1), 91-116, 1970.8
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 269 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Lower bounds for pseudo-differential operators

Anders Melin Institut Mittag-Leffler, Auravägen 17, Djursholm, Sweden

TBD mathscidoc:1701.332339

Arkiv for Matematik, 9, (1), 117-140, 1970.10
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 179 downloads ] [ 0 comments ] [ Cited by 71 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Entire functions of several variables and their asymptotic growth

Lawrence Gruman Department of Mathematics, University of Minnesota

TBD mathscidoc:1701.332340

Arkiv for Matematik, 9, (1), 141-163, 1970.10
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 91 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Hyperfinite product factors

Erling Størmer Matematisk Institutt, University of Oslo

TBD mathscidoc:1701.332341

Arkiv for Matematik, 9, (1), 165-170, 1970.10
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On the local and global non-characteristic Cauchy problem when the solutions are holomorphic functions or analytic functionals in the space variables

Jan Persson Department of Mathematics, University of Lund

TBD mathscidoc:1701.332342

Arkiv for Matematik, 9, (1), 171-180, 1970.10
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 151 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] The center and the commutator subgroup in hopfian groups

R. Hirshon Polytechnic Institute of Brooklyn, 333 Jay Street, Brooklyn, N.Y., USA

TBD mathscidoc:1701.332343

Arkiv for Matematik, 9, (1), 181-192, 1970.11
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 168 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] A problem on the union of Helson sets

E. Galanis Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.332344

Arkiv for Matematik, 9, (1), 193-196, 1970.5
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Exact bounds for the continuous spectrum of certain differential eigenvalue problems

Abiy Kifle University of Uppsala, Sweden

TBD mathscidoc:1701.332345

Arkiv for Matematik, 9, (1), 197-204, 1970.12
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Sets of synthesis and sets of interpolation for weighted Fourier algebras

U. B. Tewari Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.332346

Arkiv for Matematik, 9, (1), 205-210, 1970.5
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 41 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On the lattice points on unicursal cubic curves

Christopher Hooley Department of Pure Mathematics, University College of South Wales and Monmouthshire

TBD mathscidoc:1701.332347

Arkiv for Matematik, 9, (1), 211-222, 1971.1
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 214 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] On the uniqueness of summable trigonometric series and integrals

Torbjörn Hedberg Institut Mittag-Leffler, Högskolenheten, Luleå, Sweden

TBD mathscidoc:1701.332348

Arkiv for Matematik, 9, (1), 223-241, 1971.2
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 89 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Singular integrals and multiplier operators

N. M. Rivière Department of Mathematics, University of Minnesota

TBD mathscidoc:1701.332349

Arkiv for Matematik, 9, (1), 243-278, 1971.5
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 120 downloads ] [ 0 comments ] [ Cited by 72 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] On the separation properties of the duals of general topological vector spaces

M. Ribe Department of Mathematics, Linköping University

TBD mathscidoc:1701.332350

Arkiv for Matematik, 9, (1), 279-302, 1971.2
[ Download ] [ 2017-01-08 20:34:48 uploaded by arkivadmin ] [ 109 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved